# SDR FDEA2018091422464

- Difficulty date: September 12, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: AJC758217
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE LT SIDE LOWER VERTICAL STABILIZER IN FRONT OF NR 2 ENGINE FAN COWL DOOR JAMB UPPER AREA APPROX STA 2164 FOUND SKIN PANEL CRACKED.  SKIN PANEL REPAIR CARRIED OUT AS PER EA 1-5530-T0342403 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
